# SDR DXTA200400295

- Difficulty date: April 17, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N690QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605090
- Aircraft time: 3,410 hours, 2,685 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 327
- Condition: Inoperative
- Location: Mlg Indcator
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH SELECTED GEAR DOWN AND DID NOT GET A SAFE GEAR INDICATION FOR THE RIGHT MAIN GEAR.  PERFORMED THE EMERGENCY CHECKLIST AND BLEW GEAR DOWN BY PNEUMATICS, LANDED SAFELY AT JAX. - TROUBLESHOT LANDING GEAR SYS. FOUND THE RH MLG SAFE LIGHT BURNT OUT, REMOVED AND REPLACED BULB OPS CHECKED GOOD. JACKED AIRCRAFT AND CHECKED LANDING GEAR RETRACTION, FOUND ALL INDICATIONS NORMAL. ALL WORK DONE IAW CESSNA 560XL MM CHAPTER 32-30-00, SERVICED PNEUMATIC BOTTLE IAW CESSNA 560XL CHAPTER  12-13-0.1
